# SDR QXEA2019110800410

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 42,786 hours, 45,045 cycles
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 8193009009
- Part serial: 10040012
- Condition: Malfunctioned
- Location: #1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FADEC 1/DU DISPLAYED ON ED AFTER ENGINE SHUTDOWN. A/F TEST CAME BACK WITH ABORT MESSAGE. REMOVED FROM SERVICE. DISPLAY REPLACED, NO HELP. FADEC #1 REPLACED NO HELP. FADEC B ENG 1 CB REPLACED AND #1 IOP REPLACED. OPS CHECK GOOD. FAULTS & MESSAGES CLEARED AND DID NOT RETURN. PERFORMED OPS TEST OF PROP A/F AND UPTRIM SYSTEM. OPS GOOD. RETURNED TO SERVICE.
